menuicon

Research

About the School
Research activities
Undergraduate study
School intranet
BlueSky

Publication Search Results

Exact matches for:

51. Hillman JA
Jonathan A. Hillman: Singularities of plane algebraic curves, Expositiones Mathematicae, 23 (2005), 233–254. MR2164776


52. Hillman JA
Jonathan A. Hillman: An indecomposable PD3-complex whose fundamental group has infinitely many ends, Mathematical Proceedings of the Cambridge Philosophical Society, 138 (2005), 55–57. MR2127227


53. Hillman JA
Jonathan A. Hillman: PD4-complexes with free fundamental group, Hiroshima Mathematical Journal, 34 (2004), 295–306. MR2120518


54. Hong SH, Eades P, Hillman JA
Seok-Hee Hong, Peter Eades, Jonathan Hillman: Linkless symmetric drawings of series parallel digraphs, Computational Geometry, 29 (2004), 191–221. MR2095374


55. Hillman JA
Jonathan A Hillman: Homomorphisms of nonzero degree between PDn-groups, Journal of the Australian Mathematical Society, 77 (2004), 335–348. MR2099805


56. Hillman JA
Jonathan A. Hillman: An indecomposable PD3-complex: II, Algebraic and Geometric Topology, 4 (2004), 1103–1109. MR2113897


57. Hillman JA
Jonathan A. Hillman: PD4-complexes with fundamental group a PD2-group, Topology and its Applications, 142 (2004), 49–60. MR2071292


58. Berrick AJ, Hillman JA
A.J.Berrick and J.A.Hillman: Perfect and acyclic subgroups of finitely presentable groups, Journal of the London Mathematical Society, 68 (2003), 683–698. MR2009444


59. Hillman JA
Jonathan A. Hillman: Tits alternatives and low dimensional topology, Journal of the Mathematical Society of Japan, 55 (2003), 365–383. MR1961291


60. Hillman JA
J.A.Hillman: An homology 4-sphere group with negative deficiency, L'Enseignement Mathématique. Revue Internationale. IIe Série, 48 (2002), 259–262. 2003m:57046


61. Hillman JA
J.A. Hillman: On 4-dimensional mapping tori, Topology and Geometry: Commemorating SISTAG, Sigapore International Symposium on Topology and Geometry, A.J.Berrick, Man Chun Leung, Xingwang Xu (eds.), Contemporary Mathematics, American Mathematical Society, Providence, R.I., (2002), 97–105. ISBN 0-8218-2820-7. 2003i:57036


62. Hillman JA
J.A. Hillman: Four-Manifolds, Geometries and Knots, Geometry and Topology Monographs, Geometry and Topology Publications, Mathematics Institute, University of Warwick, 5 (2002), xiv+379. 2003m:57047


63. Hillman JA
Jonathan Hillman: Algebraic Invariants of Links, Knots and Everything, World Scientific, Singapore, 32 (2002), xii+305. ISBN 981-238-154-6. 2003k:57014


64. Hillman JA
Jonathan A. Hillman: Deficiencies of lattices in connected Lie groups, Bulletin of the Australian Mathematical Society, 65 (2002), 393–397. 2003d:22008


65. Hillman JA
J.A. Hillman: Virtual surface bundle groups, Bulletin of the Australian Mathematical Society, 62 (2000), 353–356. 2001i:57029


66. Hillman JA
Jonathan A. Hillman: Applications of L2-Betti numbers to low dimensional topology, Atti Seminario Matematico e Fisico dell'Universita di Modena, 48 (2000), 259–272. 2001g:57056


67. Hillman JA
Jonathan A. Hillman: Complex surfaces which are fibre bundles, Topology and its Applications, 100 (2000), 187–191. 2000i:32031


68. Hillman JA
Jonathan A. Hillman: On 4-dimensional mapping tori and product geometries, Journal of the London Mathematical Society, 58 (1998), 229–238. 2000a:57049


69. Hillman JA, Kearton C
J.A. Hillman and C. Kearton: Simple 4-knots, Journal of Knot Theory and its Ramifications, 7 (1998), 907–923. 99k:57053


70. Hillman JA
J.A.Hillman: On 4-manifolds which admit geometric decompositions, Journal of the Mathematical Society of Japan, 50 (1998), 415–431. 99c:57050


71. Crisp JS, Hillman JA
J.S.Crisp, J.A.Hillman: Embedding Seifert fibred 3-manifolds and Sol3-manifolds in 4-space, Proceedings of the London Mathematical Society, 76 (1998), 685–710. 99g:57027


72. Hillman JA
Jonathan A. Hillman: Optimal presentations for solvable 2-knot groups, Bulletin of the Australian Mathematical Society, 57 (1998), 129–133. 99d:57017


73. Cobb RJ, Hillman JA
R.Cobb and J.A.Hillman: S2 bundles over aspherical closed surfaces are geometric, Proceedings of the American Mathematical Society, 125 (1997), 3415–3422. 98d:57021


74. Hillman JA, Jeffries BRF, Ricker WJ, Straub B
J.A.Hillman, B.R.F.Jefferies, W.J.Ricker, B.Straub: Differential properties of the numerical range map of pairs of matrices, Linear Algebra and its Applications, 267 (1997), 317–334. 98h:15050


75. Hillman JA, Sakuma M
J.A.Hillman and M.Sakuma: On the homology of finite abelian coverings of links, Canadian Mathematical Bulletin, 40 (1997), 309–315. 98i:57010


76. Hillman JA
Jonathan A. Hillman: On L2-homology and asphericity, Israel Journal of Mathematics, 99 (1997), 271–283. 98f:57035


77. Hillman JA, Kearton C
J.A. Hillman and C. Kearton: Algebraic invariants of simple 4-knots, Journal of Knot Theory and its Ramifications, 6 (1997), 307–318. 99b:57047


78. Dimca A, Hillman JA, Paunescu L
A.Dimca, J.A.Hillman, L.Paunescu: On hypersurfaces in real projective spaces, Far Eastern Journal of Mathematical Sciences, 5 (1997), 159–168. 97k:57035


79. Hillman JA
Jonathan A. Hillman: On the homotopy types of closed 4-manifolds covered by S2×R2, Topology and its Applications, 75 (1997), 287–295. 98a:57032


80. Hillman JA
Jonathan A. Hillman: Embedding homology equivalent 3-manifolds in 4-space, Mathematische Zeitschrift, 223 (1996), 473–481. 97h:57044


81. Hillman JA, Kawauchi A
Hillman JA, Kawauchi A: Unknotting orientable surfaces in the 4-sphere, Journal of Knot Theory and its Ramifications, 4 (1995), 213–224. 96g:57022


82. Hillman JA
Hillman JA: Flat 4-manifold groups, New Zealand Journal of Mathematics, 24 (1995), 29–40. 96f:57019


83. Hillman JA
Hillman JA: On the splitting field of the Alexander polynomial of a periodic knot, Bulletin of the Australian Mathematical Society, 52 (1995), 313–315. 97c:57007


84. Hillman JA
Hillman JA: Free products and 4-dimensional connected sums, The Bulletin of the London Mathematical Society, 27 (1995), 387–391. 96h:57017


85. Hillman JA
Hillman JA: On 4-manifolds with finitely dominated covering spaces, Proceedings of the American Mathematical Society, 121 (1994), 619–626. 94h:57032


86. Hillman JA
Hillman JA: Minimal 4-manifolds for groups of cohomological dimension 2, Proceedings of the Edinburgh Mathematical Society. Series II, 37 (1994), 455–461. 95g:57034


87. Hillman JA
Hillman JA: The Algebraic characterization of Geometric 4-Manifolds, London Mathematical Society Lecture Series, Cambridge University Press, Cambridge, 198 (1994), 282. ISBN 0 521 40117 8. 95m:57032


88. Hillman JA
Hillman JA: On 3-dimensional Poincaré duality complexes and 2-knot groups, Mathematical Proceedings of the Cambridge Philosophical Society, 114 (1993), 215–218. 94h:57037


89. Hillman JA
Hillman JA: On 4-manifolds with universal covering space S2×R2 or S3×R, Topology and its Applications, 52 (1993), 23–42. 95b:57020


90. Hillman JA
Hillman JA: On 4-manifolds with universal covering space a compact geometric manifold, Journal of the Australian Mathematical Society. A, 55 (1993), no. 2, 137–148. 94i:57031


91. Farber MS, Hillman JA
Farber MS, Hillman JA: Doubly null concordant knots have hyperbolic stable isometry structures, Journal of Knot Theory and its Ramifications, 2 (1993), 125–140. 94i:57038


92. Hillman JA
Hillman JA: A remark on branched cyclic covers, Journal of Pure and Applied Algebra, 87 (1993), 237–240. 94f:57001


93. Hillman JA
Hillman JA: Invariants for simple 4-knots, Annual Conference of the Australian Mathematical Society, Perth, July 1992, (1992),


94. Hillman JA, Linnell PA
Hillman JA, Linnell PA: Elementary amenable groups of finite Hirsch length are locally-finite by virtually-solvable, Journal of the Australian Mathematical Society, 52 (1992), 237–241. 93b:20067


95. Hillman JA
Hillman JA: Geometries on 4-manifolds, Euler characteristic and elementary amenable groups, Proceedings of an International Conference on Knots, International conference on Knot Theory Related Topics, Osaka, Japan, August 15--19 1990, de Gruyter, New York, (1992), 25–46. 94b:57022


96. Hillman JA
Hillman JA: Complex analytic surfaces and 2-knots, Annual Conference of the Australian Math. Soc., Melbourne, June 1991, (1991),


97. Hillman JA
Hillman JA: On 4-manifolds homotopy equivalent to circle bundles over 3-manifolds, Israel Journal of Mathematics, 75 (1991), 277–287. 93m:57022


98. Hillman JA
Hillman JA: On 4-manifolds homotopy equivalent to surface bundles over surfaces, Topology and its Applications, 40 (1991), 275–286. 92g:57031


99. Hillman JA
Hillman JA: Elementary amenable groups and 4-manifolds with Euler characteristic 0, Journal of the Australian Mathematical Society, 50 (1991), 160–170. 92g:20057


100. Bieri R, Hillman JA
Bieri R, Hillman JA: Subnormal subgroups of 3-dimensional Poincaré duality groups, Mathematische Zeitschrift, 206 (1991), 67–69. 92e:57002


Number of matches: 142 (showing page 2 of 3) Select page: 2